# SDR AWM070223021C

- Difficulty date: March 6, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- Aircraft time: 26,382 hours, 38,527 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1294400333
- Condition: Chafed
- Location: Bs 451
- Part time: 26,382 hours, 38,527 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE FRAME DAMAGED BY CHAFING.  REPAIRED IAW ENGINEERING REPORT  6593-1, REV IR (MAR 5, 2007)..
